Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can i have viagra while taking medicine for high BP ?

hi sir i am age of 27 i have an high BP taking medicine Amlovas 5mg,can i take vigra lowest dose,my BP 110/80.
Asked On : Mon, 26 Sep 2011
Answers:  2 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Cardiologist 's  Response
Hi well come to HCM
As such with HBP viagra is not advisable. And also your age is not demanding it as at
this age normal arousal sustainabilty can be established by some other means like
fore play or some literature reding or films etc.There are all the chances viagra can
raise your BP. Thanks
Answered: Tue, 27 Sep 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Hello kumar
Welcome to HCM
Amlovas is an antihypertensive agent and viagra too can cause hypotension as a side ffect.you haven't mentioned your cause of high Bp, whether systemic or renal.
Though it can be taken if your Bp is normal as there are no drug interaction between the two it is advisable to consult your doctor for assessment of your cardiovascular status before taking viagra .
Thank you
Answered: Tue, 27 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor